# SDR C2XA08ON149

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Loose
- Location: Emergency Light
- Part time: 11,618 hours, 6,211 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 1380 - JQF - FLIGHT CREW REPORTED LT FWD EXTERNAL EMERGENCY LIGHT INOP.  MX PERSONNEL RESEATED DIODE OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (A)
